Alert archive / New York / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 17, 2019, 3:38 PM EDT for Herkimer County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2019, 3:38 PM EDT (19:38 UTC)
- Expired
- Aug 17, 2019, 6:25 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 86 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:00 PM EDT | FLASH FLOOD | Poland, NY | FLOODING IN THE TOWNS OF POLAND AND NEWPORT. 2.5 FEET OF WATER ON ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
623
WGUS51 KALY 171938
FFWALY
NYC043-172245-
/O.NEW.KALY.FF.W.0007.190817T1938Z-190817T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
338 PM EDT Sat Aug 17 2019
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Southern Herkimer County in eastern New York...
* Until 645 PM EDT.
* At 338 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Frankfort, Dolgeville, Newport, Middleville, Poland, Cold Brook,
Fairfield, Norway, West Frankfort, Corrado Corners, Curtis, Farrel
Corner, Countryman, Gulph, Burrell Corners, Kelhi Corners, Shedd
Corners, Stewart Corners, Old City and Gray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4322 7507 4324 7507 4323 7510 4324 7511
4331 7493 4323 7479 4312 7475 4311 7477
4310 7477 4298 7521 4305 7522
$$
JEC1 follow-up statement
783
WGUS71 KALY 172225
FFSALY
Flash Flood Statement
National Weather Service Albany NY
625 PM EDT Sat Aug 17 2019
NYC043-172235-
/O.CAN.KALY.FF.W.0007.000000T0000Z-190817T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Herkimer NY-
625 PM EDT Sat Aug 17 2019
...THE FLASH FLOOD WARNING FOR SOUTHERN HERKIMER COUNTY IS
CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4322 7507 4324 7507 4323 7510 4324 7511
4331 7493 4323 7479 4312 7475 4311 7477
4310 7477 4298 7521 4305 7522
$$
JECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 1:42 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 17, 1:42 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 142 PM EDT Sat Aug 17 2019 .SYNOPSIS... An unsettled weather pattern will continue today and Sunday with increasing humidity levels and chances of afternoon showers and thunderstorms especially in the afternoon into the early evening. The heat and humidity will become oppressive by Monday with still the threat of an afternoon shower or thunderstorm. Relief from the heat and humidity will not arrive until late Wednesday into Thursday when a cold front moves through eastern New York and western New England. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 130 PM EDT...latest radar showing a line of showers to our west and small cells developing across the Adirondacks and north of the Capital Region. A moist and moderately unstable air mass will be in place with sfc dewpts in the 60s to lower 70s this afternoon. SBCAPEs will be in the 1000-2000 J/kg range per the NAM and also the latest 00Z HREFs indicate mean MUCAPE values in the 1000-2000+ J/kg range over the forecast area. The fast southwesterly flow will continue aloft with 0-6 km bulk shear values in the 25-40 kt range. The mid-level lapse rates do not look impressive at less than 6C/km...but a variety of lifting mechanisms may come into play. An inverted sfc pressure trough slices through the region north and west of low pressure south of NYC. A lake breeze boundary is shown in the Hi-resolution CAM guidance for the afternoon, and a pronounced short-wave trough is currently moving towards the region from the central Great Lakes Region. Some multi-cells and perhaps an isolated supercell or two are possible this afternoon eventually organizing into lines. The timing and extent of sfc heating are a bit nebulous, but that weak sfc ridging from the OH Valley should burn off the morning mist and stratus. The current Marginal Risk looks good. We believe damaging winds would be the main threat from the taller updrafts and cores dropping out. Isolated large hail is also possible. Enhanced wording was placed in the forecast grids from the mid pm into the early evening. Some locally heavy rainfall is possible with PWATS running +1 to +2 STD DEVs above normal based on the latest GEFS. The WPC Day 1 Excessive Rainfall graphic has most of the region in a Marginal Risk of rainfall exceeding the FFG guidance. The coverage of showers/t-storms should increase with the peak diurnal heating in the mid afternoon (around 4 pm). The 00Z WRF-ARW really hits the forecast area hard based on the simulated reflectivity product between 22Z-02Z/SUN with an impressive line eventually forming. The 03Z-08Z 3-km HRRR runs show some similarities, but are a tad faster. The 3-km NAMnest has a little less coverage. Bottom line, some strong to severe thunderstorms will be possible with increasing humidity levels. Highs today will be slightly above normal with 80-85F readings generally in the valley areas, and 70s over the higher terrain. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... Tonight...The shower and thunderstorm threat continues to around midnight. Some additional showers may linger with an isolated thunderstorm with the passage of the short-wave trough. It will be muggy with patchy fog forming again. Lows will be in the upper 50s over the southern Adirondacks, but 60s in most other locations, except spotty 70F readings in the mid Hudson Valley. Sunday...The forecast has become a bit murkier on Sunday with the coverage of showers and thunderstorms once again being a bit more than previous forecast in the pm, as a wave of low pressure migrating along a frontal boundary south of the region will focus some pm showers and storms. The actual frontal boundary may try to punch into parts of the region and increase the humidity levels into early next week. Some gusty winds may occur with any thunderstorms, and localized heavy rainfall may be possible again. Instability values look slightly lower than today. Heat indices look to be in the lower 90s in the valley areas. Highs will be in the mid to upper 80s in the valleys and mid 70s to lower 80s over the hills and mtns. Sunday night...The showers and thunderstorms will decrease with the loss of the diurnal heating after midnight, and the thermal or weak warm frontal boundary moves north of the region. Lows will be in the lower 60s to around 70F. Some patchy or areas of fog may form if the skies clear some. Monday...Oppressive heat and humidity settles into the region with dewpts getting into the mid 60s to lower 70s. Temps will rise into the 80s to lower 90s. A few 70s are possible over the southern Dacks. The combination of air temps in the upper 80s to lower 90s in the Hudson River Valley, and sfc dewpts in the upper 60s and lower 70s will produce heat indices potentially in the mid 90s to around 100F. We will continue mention of a heat advisory in the HWO. A sfc trough or weak cold front may slide south/southeast from the Great Lakes Region and southeast Canada focusing some showers or thunderstorms in the afternoon with the greatest threat from the I-90 corridor north and west. Limited relief from the heat is expected. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... An active weather pattern will continue through the first half of the week with an unseasonably hot and humid airmass in place, followed by dry and cool conditions to end the work week. Multiple impulses moving through a quick upper level flow pattern will result in continued chances for showers and thunderstorms through Thursday. The best chances for thunderstorms will primarily be during the afternoon and evening hours each day with maximum daytime heating. However, timing of the individual impulses remains tricky as we have seen the impulses spark off storms even during the overnight periods the past couple of nights. Have therefore kept at least slight chance to chance pops in the forecast through Thursday evening. The highest chance for widespread showers and storms looks to be Wednesday afternoon into Thursday as the main upper level trough deepens across southeast Canada, sending a series of boundaries through the region. Models indicate that the main cold front will pass through sometime on Thursday, with cooler and less humid air filtering into the region. High pressure will also build in at the surface, resulting in dry weather Friday and through the weekend. Temperatures Tuesday and Wednesday will warm into the upper 80s in the valleys, with low 80s in the high terrain. This, combined with high dew points, will result in heat indices in the mid to upper 90s. Temps return to seasonable values Thursday through the weekend. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Expect showers and the chance of thunderstorms across the TAF routes this afternoon and evening. At this time...will include VCTS across all TAF sites. Ceilings and vsibilities will be reduced at times during showers and Thunderstorms. Fog/low stratus is expected to develop after 3-4z overnight with low level moisture in place. Winds will be southerly at 5 to 10 kts today and become light to calm overnight tonight. Outlook... Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA. Monday: Moderate Operational Impact. Chance of SHRA...TSRA. Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: Moderate Operational Impact. Slight Chance of SHRA. Wednesday: Moderate Operational Impact. Likely SHRA...TSRA. && .FIRE WEATHER... An unsettled weather pattern will continue today and Sunday with increasing humidity levels and chances of afternoon showers and thunderstorms especially in the afternoon into the early evening. The heat and humidity will become oppressive by Monday with still the threat of an afternoon shower or thunderstorm. The RH values will only drop as low as 50 to 70 percent this afternoon and Sunday afternoon. The max RH values will be close to 100 percent Sunday morning with fog and some dew formation. The winds will be south to southwest at 5 to 15 mph today and be 10 mph or less tonight and Sunday. && .HYDROLOGY... Widespread hydrological issues on the main stem rivers are not expected the next several days into the middle of next week. Today into the mid week, there will be an isolated to scattered threat for showers and thunderstorms each day, mainly during the afternoon and early evening hours. There will be a threat for locally heavy downpours, as humidity levels and dewpoints will be increasing this weekend into early next week. Any thunderstorm will be capable of producing flooding of urban, low lying or poor drainage areas. Some brief elevated flows may be possible from cloud bursts from thunderstorms on brooks, streams, creeks and other small bodies of water. Drier and cooler weather may return by Wednesday night into Thursday when a cold front sweeps through the region. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...VTK NEAR TERM...VTK SHORT TERM...Wasula LONG TERM...JLV AVIATION...VTK FIRE WEATHER...Wasula HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Aug 17, 4:24 AM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 424 AM EDT Sat Aug 17 2019 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-VTZ013>015- 181100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Northern Fulton- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 424 AM EDT Sat Aug 17 2019 This Hazardous Weather Outlook is for western Massachusetts, east central New York including the eastern Catskills, Helderbergs, Mohawk Valley, Schoharie Valley, Greater Capital Region, Lake George Saratoga Region, northern and central Taconics, and the southern Adirondacks and southern Vermont. .DAY ONE...Today and tonight. There is a Marginal Risk that scattered thunderstorms this afternoon into this evening may become severe producing damaging winds of 58 mph or greater and or some large hail quarter size or greater. Some locally heavy rainfall may also cause poor drainage flooding of low lying areas and ponding of water on roads. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms each day Sunday through Wednesday, mainly during the afternoon and evening hours. Any thunderstorm will be capable of locally heavy rainfall which may lead to water ponding on roadways and poor drainage flooding in low lying areas. The combination of heat and high humidity may allow heat index values to approach or exceed heat advisory levels during the afternoon hours Monday and Tuesday in the Hudson Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. CTZ001-013-NYZ064>066-181100- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 424 AM EDT Sat Aug 17 2019 This Hazardous Weather Outlook is for northwestern Connecticut and the mid Hudson Valley and southern Taconics of east central New York. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are possible this afternoon into this evening. Some gusty winds and locally heavy rainfall are possible with any thunderstorms. Ponding of water on roadways and poor drainage flooding of low lying areas is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms each day Saturday through Wednesday, mainly during the afternoon and evening hours. Any thunderstorm will be capable of locally heavy rainfall which may lead to water ponding on roadways and poor drainage flooding in low lying areas. The combination of heat and high humidity may allow heat index values to approach or exceed heat advisory levels during the afternoon hours Monday and Tuesday in the mid Hudson Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 3:05 PM EDT, 33 minutes before
Special Weather Statement National Weather Service Albany NY 305 PM EDT Sat Aug 17 2019 NYZ033-171930- Hamilton- 305 PM EDT Sat Aug 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON COUNTY... At 305 PM EDT, a strong thunderstorm was located over Brown Tract Pond Campground, or 15 miles east of Old Forge, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Blue Mountain Lake, Eighth Lake Campground, Brown Tract Pond Campground, Forked Lake Public Campground, Raquette Lake, Lake Durant Campground, Golden Beach Campground, Hasbroucks, Eagle Nest, Quaker Beach, Sagamore, Woods, Sagamore Lake and Kamp Kill Kare. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. LAT...LON 4371 7472 4381 7480 4398 7451 4381 7435 TIME...MOT...LOC 1905Z 238DEG 24KT 4380 7468 JEC
Special weather statement, Aug 17, 3:11 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
311 PM EDT Sat Aug 17 2019
NYZ038-171945-
Southern Herkimer-
311 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HERKIMER COUNTY...
At 311 PM EDT, a strong thunderstorm was located over Utica, moving
northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Ohio, Newport,
Middleville, Poland, Cold Brook, Russia, Fairfield, Elizabethtown,
Norway, Jersalem Hill, West Frankfort, Corrado Corners, Cedar Lake,
Farrel Corner and Countryman.
This includes Interstate 90 near exit 30.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7512
4325 7514 4334 7495 4306 7481 4291 7520
4305 7522
TIME...MOT...LOC 1911Z 238DEG 24KT 4308 7520
JECLocal storm report, Aug 17, 3:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 SSW NISKAYUNA 42.81N 73.90W
08/17/2019 SCHENECTADY NY NWS EMPLOYEE
SEVERAL LARGE LIMBS DOWN ON WEST ALLEY IN THE CITY OF
SCHENECTADY.
&&
EVENT NUMBER ALY1902724
MSELocal storm report, Aug 17, 3:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HEAVY RAIN 1 NNE HAWTHORNE HILL 42.80N 73.88W
08/17/2019 M2.60 INCH SCHENECTADY NY NWS EMPLOYEE
2.6 INCHES OF RAIN.
&&
EVENT NUMBER ALY1902725
MSELocal storm report, Aug 17, 3:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD SCHENECTADY 42.80N 73.93W
08/17/2019 SCHENECTADY NY SOCIAL MEDIA
STREET FLOODING IN THE CITY OF SCHENECTADY.
&&
EVENT NUMBER ALY1902726
MSELocal storm report, Aug 17, 3:35 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL SCHENECTADY 42.80N 73.93W
08/17/2019 M1.00 INCH SCHENECTADY NY SOCIAL MEDIA
DIME TO NICKLE SIZED HAIL IN THE CITY OF SCHENECTADY.
&&
EVENT NUMBER ALY1902727
MSEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:39 PM EDT | Special Weather Statement | ALY | Otsego | 36 min |
| Aug 16, 9:11 PM EDT | Special Weather Statement | ALY | Oneida | 49 min |
| Aug 16, 9:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Aug 16, 9:44 PM EDT | Special Weather Statement | ALY | Schoharie | 46 min |
| Aug 16, 10:25 PM EDT | Special Weather Statement | ALY | Schoharie | 50 min |
| Aug 16, 10:56 PM EDT | Special Weather Statement | ALY | Oneida | 34 min |
| Aug 17, 12:32 AM EDT | Special Weather Statement | ALY | Fulton | 58 min |
| Aug 17, 2:07 PM EDT | Areal Flood Advisory | ALY | Schenectady | 2 hr |
| Aug 17, 2:19 PM EDT | Special Weather Statement | ALY | Herkimer | 26 min |
| Aug 17, 2:33 PM EDT | Flash Flood Warning | ALY | Schenectady | 96 min |
| Aug 17, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 54 min |
| Aug 17, 2:38 PM EDT | Special Weather Statement | ALY | Saratoga | 37 min |
| Aug 17, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 46 min |
| Aug 17, 3:05 PM EDT | Special Weather Statement | ALY | Hamilton | 25 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | ALY | Oneida | 34 min |
| Aug 17, 3:16 PM EDT | Areal Flood Advisory | ALY | Saratoga | 52 min |
| Aug 17, 3:26 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer | 3 hr |
| Aug 17, 3:58 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 58 min |
| Aug 17, 4:17 PM EDT | Areal Flood Advisory | ALY | Hamilton, Warren | 2 hr |
| Aug 17, 4:19 PM EDT | Special Weather Statement | ALY | Montgomery | 26 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Aug 17, 4:25 PM EDT | Special Weather Statement | ALY | Warren | 35 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 61 min |
| Aug 17, 4:36 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Aug 17, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Saratoga, Schenectady, Schoharie | 58 min |
| Aug 17, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 65 min |
| Aug 17, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 55 min |
| Aug 17, 5:15 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady | 60 min |
| Aug 17, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 56 min |
| Aug 17, 5:51 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Aug 17, 5:55 PM EDT | Special Weather Statement | ALY | Albany | 35 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | ALY | Albany | 27 min |
| Aug 17, 6:09 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Aug 17, 6:24 PM EDT | Special Weather Statement | ALY | Greene | 36 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 44 min |
| Aug 17, 7:32 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 118 min |
| Aug 17, 7:48 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 57 min |
Nearby
Flash Flood Warnings in New York, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.